# SDR SWAA2022041251180

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 521ZB DELAMINATED. DOT 221-02 / CLEANED AND REQUIIRED AT ACCESS PANEL 521ZB PER B737-700 SRM 51-70-0G-2R-6 MATERIAL USED P.O. 1190381; P.O. 1624260 AND P.O. 614988
